Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComputation of the maximal degree of the inverse of a cubic automorphism of the affine plane with Jacobian 1 via Gröbner bases
Author(s) M. Fournie, J.-Ph. Furter, D. Pinchon
TypeArticle in Journal
AbstractIn this paper we propose to compute the maximal degree of the inverse of a cubic automorphism of the affine plane with Jacobian 1 via Gröbner Bases. This degree is equal to 9 and we give coefficients of the inverse.
Length6
ISSN0747-7171
CopyrightAcademic Press
File
URL dx.doi.org/10.1006/jsco.1998.0219
LanguageEnglish
JournalJournal of Symbolic Computation
Volume26
Number3
Pages381-386
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year1998
MonthSeptember
Translation No
Refereed No
Webmaster